1) “G” is the street name of the commonly abused street drug GHB. Like many drugs, the risk of toxicity is increased when mixed with other drugs. Identify another commonly used drug that can be toxic when mixed with GHB. Discuss the progression of effects leading to toxicity and death from the combination of the two drugs.

Your response should be at least 300 words in length.

 

2)  Identify the six toxicological principles that are applied in evaluating a poisoned individual. Give an example of two of these principles.

Your response should be at least 300 words in length.

 

3)  How can toxicant absorption be reduced after exposure to the skin? How can absorption be reduced for orally consumed chemicals?

Your response should be at least 300 words in length.

 

4)  Identify the four categories of street drugs, and provide an example of each. Discuss symptoms of the use of each drug. Your response should be at least 300 words in length.